# SDR KCSA2020101518

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 100,812 hours, 18,681 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTOR ALARM FORWARD GALLEY.  DEBRIEFED CREW, STATED WITNESSED SMOKE IN COCKPIT, REFERENCE LOG PAGE 703-6941 ITEM 3 NR 2 AND 3 ACM COALESCER BAG CONTAMINATE WITH ENGINE OIL.  COMPLIED WITH FOWARD GALLEY SMOKE DETECTOR OPERATIONS CHECK, IAW 747 AMM 26-13-01.  INSPECTED LAVATORY FIRE EXTINGUISHER AND TEMPERATURE INDICATOR, IAW 747 AMM 26-27-00.  NO DEFECTS
NOTED.  COMPLIED WITH SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION CHECK, IAW 747 AMM 05-51-56/FIM 21-00-810.  FOUND NR 4 ENGINE OVER SERVICE WITH ENGINE OIL AND NR 2 AND 3 ACM COALESCER BAG CONTAMINATED.  REMOVED AND REPLACED NR 2 AND 3 ACM COALESCER BAG, IAW 747 AMM 21-51-05.  OPERATIONS CHECK NORMAL.  NO DEFECTS NOTED.
